# SDR GAIA00501

- Difficulty date: August 13, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 302 - GEG-SEA - EN ROUTE TO SEA, THE NR 1 FIRE DETECTION LOOP LIGHT CAME ON IN FLIGHT.  CREW FOLLOWED APPROPRIATE AOM PROCEDURES.  THE AIRCRAFT MADE A SAFE LANDING.  MAINTENANCE SECURED FIRE LOOP TO NR 1 ENGINE.  LIGHT REMAINED OUT.  OPERATIONAL CHECK NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
